RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Журн. матем. физ., анал., геом.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Журн. матем. физ., анал., геом., 2016, том 12, номер 4, страницы 302–314 (Mi jmag655)  

On weakly periodic Gibbs measures of the Potts model with a special external field on a Cayley tree

M. M. Rahmatullaev

Institut of Mathematics, 29 Durmon Yuli Str., 100125, Uzbekistan

Аннотация: In the paper, we study the $q$-state (where $q=3,4,5,…$) Potts model with special external field on a Cayley tree of order $k\geq 2$. For antiferromagnetic Potts model with such an external field on the Cayley tree of order $k\geq 6$, the non-uniqueness of weakly periodic (non-periodic) Gibbs measures is proved. The weakly periodic Gibbs measures for the Potts model with zero external field are also studied. It is proved that under some conditions imposed on the parameters of the model there can be not less than $2^q-2$ such measures.

Ключевые слова и фразы: Cayley tree, Gibbs measure, Potts model, weakly periodic measure.

DOI: https://doi.org/10.15407/mag12.04.302      

Полный текст: PDF файл (192 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: Primary 82B26; Secondary 60K35
Поступила в редакцию: 05.03.2015
Исправленный вариант: 27.01.2016
Язык публикации: английский

Образец цитирования: M. M. Rahmatullaev, “On weakly periodic Gibbs measures of the Potts model with a special external field on a Cayley tree”, Журн. матем. физ., анал., геом., 12:4 (2016), 302–314

Цитирование в формате AMSBIB
\RBibitem{Rah16}
\by M.~M.~Rahmatullaev
\paper On weakly periodic Gibbs measures of the Potts model with a special external field on a Cayley tree
\jour Журн. матем. физ., анал., геом.
\yr 2016
\vol 12
\issue 4
\pages 302--314
\mathnet{http://mi.mathnet.ru/jmag655}
\crossref{https://doi.org/10.15407/mag12.04.302  }
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3583326}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000392861500002}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/jmag655
  • http://mi.mathnet.ru/rus/jmag/v12/i4/p302

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:92
    Полный текст:24
    Литература:16
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020